Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 4, Pages 233-237
http://dx.doi.org/10.1155/S0161171201005518

A note on the comparison of topologies

Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 69, Czech Republic

Received 5 July 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin M. Kovár, “A note on the comparison of topologies,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 4, pp. 233-237, 2001. https://doi.org/10.1155/S0161171201005518.